# SDR SWAA012356

- Difficulty date: August 19, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 62,022 hours, 51,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT LT EXTERIOR OVERWING.  RELAMPED PER MM.
